EconPapers    
Economics at your fingertips  
 

Oracle inequalities for high dimensional vector autoregressions

Anders Kock and Laurent Callot ()

Journal of Econometrics, 2015, vol. 186, issue 2, 325-344

Abstract: This paper establishes non-asymptotic oracle inequalities for the prediction error and estimation accuracy of the LASSO in stationary vector autoregressive models. These inequalities are used to establish consistency of the LASSO even when the number of parameters is of a much larger order of magnitude than the sample size. We also state conditions under which no relevant variables are excluded.

Keywords: VAR; LASSO; Adaptive LASSO; Oracle inequality; High-dimensional data (search for similar items in EconPapers)
JEL-codes: C01 C02 C13 C32 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (58) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407615000378
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Oracle Inequalities for High Dimensional Vector Autoregressions (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:186:y:2015:i:2:p:325-344

DOI: 10.1016/j.jeconom.2015.02.013

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-04-26
Handle: RePEc:eee:econom:v:186:y:2015:i:2:p:325-344